MathSciNet Relay Station
MathSciNet bibliographic data
MR407097 17B15 (22E45)
Bernšteĭn, I. N.; Gel′fand, I. M.; Gel′fand, S. I. A certain category of ${\germ g}$-modules. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 2, 1–8.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement